Alert archive / Tennessee / River Flood Warnings in 2014
River Flood Warning 35, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Apr 28, 2014, 10:42 AM CDT for Obion County, Weakley County, Tennessee. It took effect at Apr 28, 2014, 12:36 PM CDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2014, 10:42 AM CDT (15:42 UTC)
- In effect from
- Apr 28, 2014, 12:36 PM CDT
- Expired
- Apr 29, 2014, 9:00 AM CDT
- In force
- 20 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Obion County, TN, Weakley County, TN
The radar
The Paducah radar (KPAH), 84 km from the middle of the area, began a volume at 15:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Obion River near Martin (NOMT1). The gauge peaked at 19.47 ft at Apr 28, 2014, 3:00 PM CDT.
- Action stage
- 19 ft
- Minor stage
- 20 ft
- Moderate stage
- 21 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07025400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Apr 28, 6:35 AM CDT, 4 hours 7 minutes earlier.
Area forecast discussion, Apr 28, 6:35 AM CDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
635 AM CDT MON APR 28 2014
.UPDATE...
UPDATE NEEDED FOR THE EXTENSION IN THE TORNADO WATCH FURTHER EAST
ACROSS MUCH OF WESTERN TENNESSEE AND NORTHERN MISSISSIPPI.
ALSO THE 12Z AVIATION TAFS. -ABS
&&
.PREV DISCUSSION... /ISSUED 451 AM CDT MON APR 28 2014/
UPDATE...
UPDATED TO ADD A FEW MORE MISSISSIPPI COUNTIES TO TORNADO WATCH 106.
DISCUSSION...
STORMS IN SOUTHEAST ARKANSAS WILL MOVE INTO DEEPER PORTIONS OF
NORTHERN MISSISSIPPI BEFORE 8 AM. SO HAVE ADDED
TALLHATCHIE...LAFAYETTE...YALOBUSHA...AND CALHOUN COUNTIES TO THE
CURRENT TORNADO WATCH.
JAB
PREV DISCUSSION... /ISSUED 311 AM CDT MON APR 28 2014/
DISCUSSION...
CURRENTLY THE MIDSOUTH WAS BLANKETED BY AN UNSTABLE AIRMASS...WITH
A NOSE OF 1000+ J/KG OF SURFACE BASED CAPE EXTENDING ALONG THE
MISSISSIPPI RIVER. ON RADAR CONVECTION HAS REMAINED INTENSE OVER
NORTHEAST ARKANSAS THROUGH NORTHWEST TENNESSEE. THE LATEST TORNADO
WATCH IS IN EFFECT THROUGH 13Z/8AM THIS MORNING FROM POINTS WEST
OF A PARIS TENNESSEE TO CLARKSDALE MISSISSIPPI LINE. THE STRONGEST
OF STORMS ARE ANTICIPATED TO REACH THE MEMPHIS METRO AFTER 5 AM.
FOR TODAY THROUGH TOMORROW...SEVERE WEATHER WILL IMPACT THE REGION
WITH THE STRONGEST ACTIVITY EXPECTED TODAY AHEAD OF THE
APPROACHING COLD FRONT/DRY LINE. A MODERATE RISK HAS BEEN ISSUED FOR
MOST OF THE EASTERN MIDSOUTH COUNTIES...WITH A SLIGHT RISK FOR THE
REMAINING WESTERN COUNTIES. CONVECTION THIS MORNING WILL TAPER OFF
NOT TO FAR EAST OF MEMPHIS...WITH REDEVELOPMENT TAKING PLACE NEAR
THE MISSISSIPPI RIVER AROUND NOON. ALL SEVERE HAZARDS ARE ANTICIPATED
TO INCLUDE THE RISK FOR STRONG TORNADOES...ESPECIALLY IN THE
MODERATE RISK AREA. THE FLASHFLOODING THREAT IS ALSO VERY
REAL...WITH A LOT OF TODAY'S CONVECTION TRACKING RIGHT BACK OVER
YESTERDAYS FLOODED AREA ALONG THE TENNESSEE AND MISSISSIPPI STATE
LINE. 3+ INCHES HAVE FALLEN IN THIS ZONE AND ANOTHER 1 TO 3 IS
EXPECTED TODAY THRU EARLY TONIGHT. HAVE BACKED OFF ON THE CURRENT
WIND ADVISORY...REMOVING THE EASTERN COUNTIES AND SHORTENING THE
TIME THROUGH 18Z. THIS WAS IN RESPONSE TO MODEL GUIDANCE LOOSENING
THE GRADIENT OVER THE AREA AS THE COLD FRONT/DRY LINE CROSSES THE
MISSISSIPPI RIVER THIS AFTERNOON. THIS FRONT WILL FURTHER WEAKEN
TONIGHT AND THE MIDWEST SURFACE LOW BEGINS TO FILL. THUS
CONVECTION WILL WANE QUICKLY THIS EVENING OVER THE EAST. HOWEVER
MORE SCATTERED SHOWERS AND STORMS WILL BE POSSIBLE FROM MIDDAY
TOMORROW THROUGH TOMORROW EVENING ALONG AND EAST OF THE MS RVR AS
UPPER LEVEL HEIGHTS CONTINUE TO LOWER OVER A MODIFIED UNSTABLE
AIRMASS. ONLY A SMALL SLIVER OF NORTHEAST MISSISSIPPI IS OUTLOOKED
FOR A SLIGHT RISK TOMORROW...AND LIKELY FOR THE POSSIBILITY OF
MARGINAL SEVERE HAIL AND DAMAGING WINDS...AS THE LOW LEVEL SHEAR
WEAKENS FURTHER LIMITING THE TORNADO THREAT.
WEDNESDAY THROUGH FRIDAY...THE MIDSOUTH WILL REMAINED SANDWICHED
BETWEEN THE DECAYING WAVE IN THE GREAT LAKES AND HIGH PRESSURE
OVER THE SOUTHERN ROCKIES. IN THE UPPER LEVELS THE CLOSED 500MB
LOW WILL SLOWLY TRANSITION TO AN OPEN WAVE BY FRIDAY AND LIFT ON
OUT. THUS THE WEATHER FOR OUR REGION WILL BE MOSTLY DRY AND
COOLER WITH HIGHS IN THE 60S...AND LOWS MAINLY IN THE 40S. WEAK
SHORTWAVES PIVOTING AROUND THE LOW MAY SPARK OFF A FEW LIGHT
SPRINKLES OVER THE NORTHERN MIDSOUTH COUNTIES ON THURSDAY AND
FRIDAY.
SATURDAY THROUGH MONDAY...WARMER WEATHER WILL START ITS RETURN TO
THE MIDSOUTH...TO INCLUDE A SLOW RETURN OF GULF MOISTURE. FOR NOW
THE PERIOD APPEARS DRY...WITH TEMPERATURES CLIMBING BACK TO NEAR
SEASONAL NORMALS.
JAB
&&
.AVIATION...
12Z TAFS...CONVECTION IS ONGOING ACROSS MUCH OF THE FORECAST
AREA...MVFR AND IFR WILL BE POSSIBLE OFF AND ON THROUGH THE
MORNING WITH SHOWERS AND THUNDERSTORMS MOVING ACROSS THE REGION.
REDEVELOPMENT OF SHOWERS AND THUNDERSTORMS AGAIN THIS AFTERNOON
MAY LOWER CIGS AND VSBYS AGAIN INTO MVFR AND IFR AFTER 21-23Z.
CLEARING AFTER 29/03-29/06Z AND A GRADUAL TREND TOWARDS VFR CONDITIONS.
WINDS WILL BE GUSTY FROM THE SOUTH AND SOUTHWEST THROUGH MUCH OF
THE NEXT 12-15 HOURS...SUSTAINED AT OR NEAR 12-15KTS WITH GUSTS
CLOSE TO 25KTS OUTSIDE OF THUNDERSTORMS. -ABS
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
WIND ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR DUNKLIN-PEMISCOT.
WIND ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR COAHOMA-DESOTO-
PANOLA-QUITMAN-TALLAHATCHIE-TATE-TUNICA.
FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...WIND ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR DYER-LAKE-
LAUDERDALE-OBION-SHELBY-TIPTON.
FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR BENTON TN-CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Apr 28, 3:23 AM CDT, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 323 AM CDT MON APR 28 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-291030- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 323 AM CDT MON APR 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT AN OUTBREAK OF SEVERE THUNDERSTORMS INCLUDING TORNADOES IS EXPECTED TODAY AND INTO THIS EVENING ACROSS PORTIONS OF THE MIDSOUTH. A MODERATE RISK FOR SEVERE THUNDERSTORMS EXISTS EAST OF A CAMDEN TENNESSEE...TO A CHARLESTON MISSISSIPPI LINE. A SLIGHT RISK FOR SEVERE THUNDERSTORMS LIES TO THE WEST OF THIS LINE. A FEW TORNADOES...DAMAGING WINDS...AND LARGE HAIL ARE LIKELY. TORNADOES MAY BE STRONG ESPECIALLY IN THE MODERATE RISK AREA. HEAVY RAINFALL RESULTING IN FLASHFLOODING REMAINS LIKELY TODAY AND TONIGHT. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE ENTIRE MIDSOUTH. A WIND ADVISORY HAS BEEN ISSUED FOR THE WESTERN HALF OF THE MIDSOUTH THROUGH EARLY AFTERNOON TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SLIGHT RISK FOR SEVERE WEATHER IS EXPECTED FOR PORTIONS OF NORTHEAST MISSISSIPPI. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. BRIEF PERIODS OF HEAVY RAINFALL WILL REMAIN POSSIBLE EAST OF THE MISSISSIPPI RIVER ON TUESDAY. A FLASH FLOOD WATCH IS IN EFFECT FOR THIS REGION. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED TODAY AND POSSIBLY ON TUESDAY. JAB
In the hours before
Local storm report, Apr 28, 8:08 AM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
808 AM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM HAIL OXFORD 34.36N 89.53W
04/28/2014 E0.25 INCH LAFAYETTE MS EMERGENCY MNGR
&&
ZDMLocal storm report, Apr 28, 8:14 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
814 AM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 AM HAIL HUNTINGDON 36.01N 88.41W
04/28/2014 E0.25 INCH CARROLL TN TRAINED SPOTTER
&&
ZDMLocal storm report, Apr 28, 9:15 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
915 AM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM HAIL MILLINGTON 35.33N 89.89W
04/28/2014 E1.75 INCH SHELBY TN TRAINED SPOTTER
0635 AM FUNNEL CLOUD MILLINGTON 35.33N 89.89W
04/28/2014 SHELBY TN TRAINED SPOTTER
0645 AM TSTM WND DMG ATOKA 35.45N 89.77W
04/28/2014 TIPTON TN PUBLIC
FENCE DOWN...SHED OVERTURNED...AND TREES TWISTED AND DOWN
OFF OF BRUNSWICK ROAD NEAR MOOSE ROAD.
0700 AM FLASH FLOOD WALNUT RIDGE 36.07N 90.96W
04/28/2014 LAWRENCE AR LAW ENFORCEMENT
LOTS OF DEBRIS ON ROADWAYS. LOTS OF WASHING ON COUNTY
GRAVEL ROADS.
&&
ZDMLocal storm report, Apr 28, 9:22 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
922 AM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM FLASH FLOOD CORNING 36.41N 90.59W
04/28/2014 CLAY AR LAW ENFORCEMENT
SEVERAL HIGHWAYS ARE UNDERWATER ALL ACROSS THE COUNTY
INCLUDING HWY 119...HWY 90...HWY 49...HWY 139...AND HWY
62.
&&
ZDMSpecial weather statement, Apr 28, 9:54 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
954 AM CDT MON APR 28 2014
MSZ001-TNZ088-281530-
DE SOTO MS-SHELBY TN-
954 AM CDT MON APR 28 2014
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1030 AM CDT FOR...
EXTREME NORTHEASTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
SHELBY COUNTY IN SOUTHWEST TENNESSEE...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS
LOCATED FROM WHITEHAVEN TO 14 MILES SOUTH OF SOUTHEAST MEMPHIS AT 954
AM CDT...MOVING NORTHEAST AT 60 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THESE
THUNDERSTORMS.
PEOPLE IN DESOTO AND SHELBY COUNTIES...INCLUDING LOCATIONS NEAR
BARTLETT...CORDOVA...GERMANTOWN...MIDTOWN MEMPHIS...MILLINGTON AND T
O FULLER STATE PARK...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3512 9012 3512 9009 3515 9007 3516 9010
3538 8997 3537 8964 3500 8971 3499 8997
3500 9019
TIME...MOT...LOC 1454Z 208DEG 65KT 3508 9002 3506 8991
3492 8977Local storm report, Apr 28, 9:57 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
957 AM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM FLASH FLOOD CAMPBELL 36.49N 90.07W
04/28/2014 DUNKLIN MO EMERGENCY MNGR
WATER RESCUE OF 15 PEOPLE. FOUR FEET OF WATER AROUND AN
APARTMENT WITH TWO FEET INSIDE THE APARTMENT.
0330 AM FLASH FLOOD MALDEN 36.58N 89.98W
04/28/2014 DUNKLIN MO EMERGENCY MNGR
8.50 INCHES OF RAIN. NUMEROUS STREETS ARE CLOSED. J
HIGHWAY NEAR MALDEN HAS WATER OVER THE ROAD AND SEVERAL
BUSINESSES AND HOMES HAVE WATER IN THEM.
&&
ZDMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 2:33 AM CDT | Flash Flood Warning | MEG | Lake | 6 hr |
| Apr 28, 2:36 AM CDT | Severe Thunderstorm Warning | MEG | Lake | 24 min |
| Apr 28, 3:43 AM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake, Obion | 47 min |
| Apr 28, 4:41 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Obion, Weakley | 49 min |
| Apr 28, 6:33 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Haywood, Lauderdale, Shelby, Tipton | 42 min |
| Apr 28, 6:50 AM CDT | Tornado Warning | MEG | Fayette, Haywood, Shelby, Tipton | 40 min |
| Apr 28, 7:02 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Shelby | 43 min |
| Apr 28, 7:25 AM CDT | Flash Flood Warning | MEG | Shelby, Tipton | 3 hr |
| Apr 28, 7:53 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Decatur, Gibson, Henderson, Henry and 2 more | 52 min |
| Apr 28, 9:39 AM CDT | Flash Flood Warning | MEG | Benton, Decatur, Henderson | 4 hr |
| Apr 28, 9:54 AM CDT | Special Weather Statement | MEG | Shelby | 36 min |
| Apr 28, 10:50 AM CDT | River Flood Warning | MEG | Crockett, Dyer, Lauderdale | 56 hr |
| Apr 28, 11:08 AM CDT | Special Weather Statement | MEG | Obion | 37 min |
| Apr 28, 5:46 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tunica | 44 min |
| Apr 28, 6:22 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 38 min |
| Apr 28, 7:33 AM CDT | Severe Thunderstorm Warning | MEG | Pontotoc, Prentiss, Tippah, Union | 42 min |
| Apr 28, 9:38 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tate, Tunica | 52 min |
| Apr 28, 10:45 AM CDT | River Flood Warning | MEG | Lafayette, Marshall, Union | 39 hr |
| Apr 28, 12:33 PM CDT | Severe Thunderstorm Warning | MEG | Tallahatchie | 27 min |
| Apr 28, 12:59 PM CDT | Severe Thunderstorm Warning | MEG | Tallahatchie, Yalobusha | 46 min |
| Apr 28, 1:25 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Yalobusha | 50 min |
| Apr 28, 1:52 PM CDT | Tornado Warning | MEG | Calhoun, Chickasaw, Pontotoc | 53 min |
| Apr 28, 2:15 PM CDT | Tornado Warning | MEG | Calhoun, Chickasaw | 45 min |
| Apr 28, 2:28 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Pontotoc, Union | 47 min |
| Apr 28, 2:32 PM CDT | Tornado Warning | MEG | Itawamba, Lee, Pontotoc | 43 min |
| Apr 28, 2:43 PM CDT | Tornado Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 62 min |
| Apr 28, 2:54 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Prentiss, Union | 51 min |
| Apr 28, 3:07 PM CDT | Tornado Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo | 38 min |
| Apr 28, 3:09 PM CDT | Severe Thunderstorm Warning | MEG | Prentiss, Tishomingo | 51 min |
| Apr 28, 3:33 PM CDT | Tornado Warning | MEG | Chickasaw | 42 min |
| Apr 28, 3:40 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba | 50 min |
| Apr 28, 4:00 PM CDT | Tornado Warning | MEG | Monroe | 45 min |
| Apr 28, 4:11 PM CDT | Tornado Warning | MEG | Chickasaw | 19 min |
| Apr 28, 4:39 PM CDT | Tornado Warning | MEG | Monroe | 51 min |
| Apr 28, 4:43 PM CDT | Tornado Warning | MEG | Monroe | 47 min |
| Apr 28, 5:09 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba | 36 min |
| Apr 27, 8:55 PM CDT | Severe Thunderstorm Warning | MEG | Lawrence, Randolph | 35 min |
| Apr 27, 9:04 PM CDT | Flash Flood Warning | MEG | Lawrence, Randolph | 3 hr |
| Apr 27, 9:22 PM CDT | Tornado Warning | MEG | Craighead, Greene, Lawrence | 38 min |
| Apr 27, 9:28 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene, Randolph | 47 min |
| Apr 27, 9:39 PM CDT | Tornado Warning | MEG | Lawrence | 51 min |
| Apr 27, 9:47 PM CDT | Flash Flood Warning | MEG | Clay, Randolph | 3 hr |
| Apr 27, 10:01 PM CDT | Tornado Warning | MEG | Clay, Greene | 44 min |
| Apr 27, 10:28 PM CDT | Severe Thunderstorm Warning | MEG | Lawrence, Randolph | 47 min |
| Apr 27, 11:06 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene | 39 min |
| Apr 27, 11:09 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene, Lawrence, Randolph | 51 min |
| Apr 27, 11:21 PM CDT | Flash Flood Warning | MEG | Clay | 4 hr |
| Apr 27, 11:32 PM CDT | Severe Thunderstorm Warning | MEG | Randolph | 43 min |
| Apr 28, 12:14 AM CDT | Flash Flood Warning | MEG | Randolph | 2 hr |
| Apr 28, 2:02 AM CDT | Tornado Warning | MEG | Clay, Craighead, Greene, Mississippi | 43 min |
| Apr 28, 2:16 AM CDT | Tornado Warning | MEG | Craighead, Greene, Mississippi | 44 min |
| Apr 28, 2:49 AM CDT | Tornado Warning | MEG | Mississippi | 41 min |
| Apr 28, 7:31 AM CDT | River Flood Warning | MEG | Clay, Greene | 3 days |
| Apr 28, 8:59 AM CDT | Areal Flood Warning | MEG | Clay, Greene, Lawrence, Randolph | 4 hr |
Nearby
River Flood Warnings in Tennessee, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.